# SDR SWAA2023100699106

- Difficulty date: September 11, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 51,081 hours, 29,796 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB RIB AT STA 120.30 #4 VERTICAL STIFFENER CRACKED AT LOWER END<[01] MEASUREMENT TABLE UPDATED.;[02] REMOVED THE DAMAGE PART AT RH HORIZONTAL STABILIZER STA 120.30 RIB 4TH VERTICAL STIFFENER AND INSTALLED REPAIR PARTS IAW SRM 55-10-09-2R-4;[03] VERIFIED CORRECTIVE ACTION COMPLETE; VERIFIED MEASUREMENT TABLE COMPLETE.
